# SDR RAIA201112140001

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 28,368 hours, 26,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR STEPS DID NOT EXTEND WHEN THE DOOR WAS OPENED.   MAINTENANCE INSPECTED, REMOVED AND REPLACED THE PASSENGER DOOR STEP KICK OUT BRACKET.  DOOR OPS CHECKED GOOD.
